Hedex - 16 Tablets

Hedex - 16 Tablets

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Product Code : 195661

Availability: Out of stock

£1.96
  • Fast relief for headaches
  • Contains paracetamol
  • Reduces high temperatures
Description

Details

Hedex can provide effective relief of headache including migraine and tension headaches backache rheumatic and muscle pain toothache and period pain.

It also relieves sore throat and the fever aches and pains of colds and flu. The active ingredient is paracetamol which is a painkiller and also reduces your temperature when you have a fever.

Ingredients

Ingredients

Active ingredient: Each tablet contains Paracetamol 500 mg.

Other ingredients: Maize starch, potassium sorbate (E 202), purified talc, stearic acid, polyvidone, soluble starch, hydroxypropylmethylcellulose, triacetin, propylene glycol, shellac, brilliant blue FCF (E 133), sodium lactate and dimethylpolysiloxane (SAG 770).

Directions

Directions

Adults and children aged 12 years and over:

Swallow 2 tablets every 4 hours as needed.

Do not take more than 8 tablets in 24 hours.

Children aged 6 to 12 years:

Give ½ to 1 tablet every 4 hours as needed.

Do not give more than 4 tablets in 24 hours.

Do not give for more then 3 days at a time unless your doctor tells you to.

• Do not take more frequently than every 4 hours.

• Do not take more than the recommended dose.

• Do not give to children under 6 years.

Reviews

Write Your Own Review

  • Format:(YYYY-mm-dd)
Brands